April 20, 2017

Vyvanse malestrom

(In which I moan about ADD medication)

I really need to get off the Vyvanse.

I'm almost positive it's giving me terrible mood swings.  It wasn't this bad when I first started taking it.

At first it kind of went like this :

1) Take Vyvanse
2) After about 30 minutes it starts kicking in.
3) Feel upbeat and as if I will be able to accomplish all my goals
4) Stay focused for 6-8 hours
5) Effects slowly wear off followed by a period of irritability and low energy.  Thoughts on the future and what I will be able to accomplish turn pessimistic.

Slowly over time the different mental states became more and more extreme while the  transitions between those states became sudden and jarring.

NOTE: This is an older post.  I am actually off the Vyvanse now and I think it was a good decision.  I'll write more later!





1 comment:

  1. Drugs like vyvanese are extremely potent. They might feel like a magic drug in the start, but soon enough you start noticing the adverse effects.

    ReplyDelete